Alert archive / Michigan / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 8, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 25, 2023, 4:55 PM EDT for Arenac County, Iosco County, Michigan. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 25, 2023, 6:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arenac County, MI, Iosco County, MI
The radar
The NCL Michigan radar (KAPX), 125 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:59 PM EDT | TSTM WND DMG | 2 Ne Au Gres, MI | Numerous reports of tree limbs downed around Au Gres. Time estimated by radar. |
| Jun 25, 4:59 PM EDT | TSTM WND DMG | 2 Ne Au Gres, MI | Numerous reports of tree limbs downed around Au Gres. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
406
WUUS53 KAPX 252055
SVRAPX
MIC011-069-252200-
/O.NEW.KAPX.SV.W.0008.230625T2055Z-230625T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
455 PM EDT Sun Jun 25 2023
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Northeastern Arenac County in northern Michigan...
Southeastern Iosco County in northern Michigan...
* Until 600 PM EDT.
* At 454 PM EDT, a severe thunderstorm was located over Au Gres,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
East Tawas, Tawas City, Au Gres and Tawas Point State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the lake, get away from the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4422 8343 4422 8349 4418 8351 4418 8356
4411 8357 4409 8359 4405 8358 4405 8365
4402 8369 4399 8368 4400 8373 4408 8382
4436 8345 4428 8336
TIME...MOT...LOC 2054Z 229DEG 26KT 4407 8366
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FEF3 follow-up statements
505
WWUS53 KAPX 252122
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
522 PM EDT Sun Jun 25 2023
MIC011-069-252200-
/O.CON.KAPX.SV.W.0008.000000T0000Z-230625T2200Z/
Arenac MI-Iosco MI-
522 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN ARENAC AND SOUTHEASTERN IOSCO COUNTIES...
At 521 PM EDT, a severe thunderstorm was located 7 miles southwest of
Tawas Point State Park, or 7 miles south of Tawas City, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
East Tawas, Tawas City and Tawas Point State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the lake, get away from the water and move indoors or
inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4422 8343 4422 8349 4418 8351 4418 8356
4411 8357 4409 8359 4405 8358 4406 8363
4405 8365 4416 8365 4436 8345 4428 8336
TIME...MOT...LOC 2121Z 222DEG 13KT 4416 8353
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FEF590
WWUS53 KAPX 252135
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
535 PM EDT Sun Jun 25 2023
MIC011-252145-
/O.CAN.KAPX.SV.W.0008.000000T0000Z-230625T2200Z/
Arenac MI-
535 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARENAC COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4422 8343 4422 8349 4418 8351 4418 8356
4421 8360 4436 8345 4428 8336
TIME...MOT...LOC 2135Z 229DEG 26KT 4423 8342
$$
MIC069-252200-
/O.CON.KAPX.SV.W.0008.000000T0000Z-230625T2200Z/
Iosco MI-
535 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN IOSCO COUNTY...
At 535 PM EDT, a severe thunderstorm was located over Tawas Point
State Park, or near East Tawas, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
East Tawas, Tawas City and Tawas Point State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the lake, get away from the water and move indoors or
inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4422 8343 4422 8349 4418 8351 4418 8356
4421 8360 4436 8345 4428 8336
TIME...MOT...LOC 2135Z 229DEG 26KT 4423 8342
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FEF443
WWUS53 KAPX 252152
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
552 PM EDT Sun Jun 25 2023
MIC069-252201-
/O.EXP.KAPX.SV.W.0008.000000T0000Z-230625T2200Z/
Iosco MI-
552 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IOSCO COUNTY WILL
EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4422 8343 4422 8349 4418 8351 4418 8356
4421 8360 4436 8345 4428 8336
TIME...MOT...LOC 2151Z 229DEG 26KT 4430 8331
$$
FEFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 25, 3:08 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 308 PM EDT Sun Jun 25 2023 .NEAR TERM...(Through Tonight) Issued at 307 PM EDT Sun Jun 25 2023 ...Isolated severe storms possible this afternoon and early evening... High Impact Weather Potential: Scattered thunderstorms possible this afternoon - tonight. Isolated severe storms possible. Pattern Synopsis/Forecast: Early this afternoon, closed upper level low pressure sits over southwest WI with an attendant surface low nearly vertically stacked over central WI. Occluded/warm front draped across southeast WI and southern MI with a cold front arcing southwestward through the mid-MS Valley. The entirety of this system slowly shifts east through tonight with sfc low pressure expected to become centered near MBL/CAD/LDM by 12z Monday. Plume of impressive deep layer moisture continue to advect across northern lower Michigan this afternoon with pwats climbing above 1.50" (+1 to 2 SD above the late June climatological mean). Increasing large scale dynamics will also continue to work into the forecast area this afternoon through tonight with accompanying much needed rain chances. Primary Forecast Concerns: Shower and thunderstorm evolution through tonight. Severe potential? Overall, still looks favorable for some much needed rain across northern Michigan this afternoon into tonight. As was alluded to above, PWs currently in the process of spiking above 1.30-1.60"+ with latest guidance derived soundings displaying deep moisture extending through much of the column, most notably this afternoon through early evening. Showers/storms already expanding in coverage, especially across the southwestern half of the forecast area where best convergence is collocated with deep moisture advection. Anticipate this convection will expand northeast with time over the next several hours with embedded thunder likely. Latest hi-res suite of guidance suggests additional/more robust thunderstorm development across southwest and south-central MI over the next couple hours. These storms may clip southern areas of the forecast area through mid-evening. Pockets of deeper moisture/forcing continue to pinwheel across the area through tonight with additional waves of scattered showers and a few storms. With respect to severe weather chances, the main threat continues to look displaced to our south (evidenced by SPC's latest Day 1 outlook), although isolated severe storms remain possible locally given deep layer shear circa 30-35 kts...just enough to support decent updraft organization as showers and embedded storms sweep through this afternoon/evening. Still think isolated severe wind gusts are the primary threat...mainly along/south of M-32, although a couple instances of large hail seem feasible. An isolated tornado can't entirely be ruled out as well given decent low-level directional shear sampled on APX's VAD wind profile, and both 0-1 and 0-3km SRH exceeding 200 m2/s2. Any severe threat pretty well ends by late evening, but still enough instability to carry thunderstorm chances into the overnight hours. Severe Thunderstorm Watch #375 valid until 23z. In terms of rainfall amounts, still expecting that pretty much everywhere picks up measurable rainfall by Monday morning. While transient, the best deep convection chances remain confined to northern lower with localized 1"/hr rainfall rates in any thunderstorms. In general, 0.25-0.75" of rain expected this afternoon through tonight, with locally heavier amounts possible across northern lower where chances are highest for repeated rounds of convection. Low temperatures tonight bottoming out in the 60s area-wide.&& .SHORT TERM...(Monday through Wednesday) Issued at 307 PM EDT Sun Jun 25 2023 ...Additional Much Needed Rainfall... High Impact Weather...None is expected. No major changes to the forecast with the well advertised very slow moving upper level low bringing additional showers and possibly embedded thunderstorms to the area Monday into at least part of Tuesday. One notable change in the majority of the guidance is for a faster departure of this system so will diminish pops from west to east Tuesday afternoon (and would not be surprised if it turned out to be mainly rain free). Light wind fields aloft in combination with limited daytime driven instability (upwards of 700 j/kg of 0-1 km mixed layer cape), deep moisture (precipitable water values of around 1.5 inches) and wrap around moisture could lead to locally heavy rain producing showers Monday afternoon. Flooding is not a concern at this point due to the moisture deprived soils in place but ponding of water on sides of roadways is always a possibility. Additional rainfall amounts for Monday into Tuesday are expected to average between a quarter and a half inch but some spots (mainly along and south of M-72) could see an inch or more (much of which is likely to fall Monday afternoon). Drier air in sync with increasing ridging at the surface and aloft Tuesday night into Wednesday should lead to clearing skies and warming daytime temperatures. Highs Monday in the muggy upper 60s to low 70s, the mid 60s to low 70s Tuesday then the low and mid 70s Wednesday. Lows Monday night in the mid 50s to low 60s then noticeably cooler Tuesday night with lows in the 40s to low 50s. && .LONG TERM...(Wednesday night through Sunday) Issued at 307 PM EDT Sun Jun 25 2023 ...Warmer; More Rain Chances, Late week and Early Next Weekend... Energy evident on water vapor imagery hanging out across the Montana/southern Alberta/southern Saskatchewan region will take its time emerging into the Plains toward midweek before reaching the Great Lakes region late in the week into early next weekend (perhaps lingering even longer). Extended guidance differs on the timing of this feature but consensus is that the best chance for showers across northern Michigan will be Friday into Saturday with perhaps slight chances arriving as early as Thursday and lingering into Sunday. This system is still way out in time so hopefully we can pin down the details as we get a little closer. Highs in the upper 70s and low 80s Thursday and Friday then the mid 70s to near 80 for both Saturday and Sunday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 122 PM EDT Sun Jun 25 2023 Prevailing VFR conditions expected to continue through early evening, although thickening clouds and increasing shower/storm chances will be the rule. Any thunderstorms will be capable of briefly gusty winds and vis restricting rains. Lowering CIGS to MVFR and perhaps eventually IFR expected tonight into early Monday morning. Southeast winds through tonight, a bit breezy this afternoon and early evening. && .MARINE... Issued at 307 PM EDT Sun Jun 25 2023 East-southeast winds continue this afternoon, perhaps with a few gusts near small craft advisory criteria -- especially across the Straits. Winds become north and further increase in speed later Monday through Tuesday as low pressure works its way slowly east of the area. Likely to see advisory level conditions on at least some of our nearshore waters during this period, with the strongest winds targeting northern Lake Michigan. Scattered to numerous showers this afternoon through Tuesday, with some embedded thunderstorms likely. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...MJG SHORT TERM...AJS LONG TERM...AJS AVIATION...MJG MARINE...MJG
Hazardous weather outlook, Jun 25, 3:12 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 312 PM EDT Sun Jun 25 2023 MIZ016>018-020>036-041-042-086>088-095>099-261915- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 312 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected this afternoon and tonight. While widespread severe weather is not expected, isolated severe thunderstorms are possible this afternoon and early evening, especially south of M-32. Wind gusts to near 60 mph, large hail and an isolated tornado are the greatest severe weather threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for additional thunderstorms at various times Monday through Monday night. Some storms may contain locally heavy rainfall, especially along and south of M-72. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-261915- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 312 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected this afternoon and tonight. While widespread severe weather is not expected, isolated severe thunderstorms are possible this afternoon and early evening. Wind gusts to near 60 mph, large hail and an isolated waterspout are the greatest severe weather threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for additional thunderstorms at various times Monday through Monday night. Some storms may contain locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Jun 25, 4:33 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
433 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Hail 3 NNE Otsego Lake State 44.98N 84.67W
06/25/2023 M1.00 inch Otsego MI NWS Employee
&&
MGLocal storm report, Jun 25, 4:34 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
434 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Rain 3 NNE Otsego Lake State 44.97N 84.67W
06/25/2023 M1.85 inch Otsego MI NWS Employee
&&
MGLocal storm report, Jun 25, 4:43 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
443 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail Gaylord 45.03N 84.68W
06/25/2023 M1.00 inch Otsego MI NWS Employee
Measured 1 inch hail by NWS employee in
Gaylord at 4:40pm.
&&
HADLocal storm report, Jun 25, 4:44 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
444 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM Hail 2 S Gaylord 45.00N 84.67W
06/25/2023 M0.75 inch Otsego MI Public
&&
MGLocal storm report, Jun 25, 4:45 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
445 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM Hail 3 SSE Gaylord 45.00N 84.66W
06/25/2023 M0.75 inch Otsego MI NWS Employee
&&
MGLocal storm report, Jun 25, 4:55 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
455 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM Tstm Wnd Gst Au Gres 44.04N 83.69W
06/25/2023 M43 MPH Arenac MI Trained Spotter
0449 PM Hail Au Gres 44.04N 83.69W
06/25/2023 E0.25 inch Arenac MI Trained Spotter
&&The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:34 PM EDT | Special Weather Statement | APX | Missaukee | 41 min |
| Jun 25, 2:07 PM EDT | Special Weather Statement | APX | Antrim, Crawford, Kalkaska, Otsego | 38 min |
| Jun 25, 2:49 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Crawford, Otsego | 41 min |
| Jun 25, 3:18 PM EDT | Special Marine Warning | APX | 87 min | |
| Jun 25, 3:29 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Otsego | 46 min |
| Jun 25, 3:51 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 39 min |
| Jun 25, 4:20 PM EDT | Severe Thunderstorm Warning | APX | Antrim | 16 min |
| Jun 25, 4:43 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Otsego | 47 min |
| Jun 25, 4:53 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 52 min |
| Jun 25, 5:00 PM EDT | Special Marine Warning | APX | 73 min | |
| Jun 25, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau | 41 min |
| Jun 25, 5:23 PM EDT | Special Marine Warning | APX | 105 min | |
| Jun 25, 5:26 PM EDT | Special Marine Warning | APX | 49 min | |
| Jun 25, 5:32 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Otsego | 58 min |
| Jun 25, 5:34 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 41 min |
| Jun 25, 5:54 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Wexford | 51 min |
| Jun 25, 6:17 PM EDT | Special Marine Warning | APX | 58 min | |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Leelanau | 24 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Kalkaska | 46 min |
| Jun 25, 6:31 PM EDT | Flash Flood Warning | APX | Grand Traverse, Leelanau | 2 hr |
| Jun 25, 6:46 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Gladwin, Kalkaska, Missaukee, Ogemaw, Roscommon | 29 min |
| Jun 25, 6:48 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 27 min |
| Jun 25, 7:39 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Crawford, Otsego | 51 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.